# SDR UALA2012101005762

- Difficulty date: October 9, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 40,765 hours, 17,234 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Broken
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE BOTTLE BROKEN AT CABLE OUTLET.  REMOVED AND REPLACED LT OVERWING SLIDE RESERVOIR.  OP CHECKED GOOD.
